# SDR SWAA2019092536975

- Difficulty date: August 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #6 SLAT CRACKED AROUND THE FASTENER AT LEADING EDGE NOSE SKIN AT ACTUATOR RIBS.  REPAIRED #6 SLAT LOWER SKIN IAW SRM.
